# SDR MASA200600360

- Difficulty date: February 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 22,992 hours, 22,179 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Part number: 83910048019
- Part serial: 292228
- Condition: Malfunctioned
- Location: Aileron Trim
- Part time: 10,920 hours, 11,045 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7073 DEN, AILERON TRIM INOP.  MX R2 CONTROL PANEL.
